International Journal of Bioinformatics and Biomedical Engineering
Articles Information
International Journal of Bioinformatics and Biomedical Engineering, Vol.1, No.2, Sep. 2015, Pub. Date: Aug. 24, 2015
A Study on Discrete Model of Three Species Syn Eco System with Unlimited Resources for the Second Species
Pages: 153-161 Views: 1200 Downloads: 310
Authors
[01] B. Hari Prasad, Department of Mathematics, Chaitanya Degree College (Autonomous), Hanamkonda, Telangana State, India.
Abstract
In this paper, the three species syn eco-system comprises of a commensal (S1), two hosts S2 and S3 ie., S2 and S3 both benefit S1, without getting themselves effected either positively or adversely. Further S2 is a commensal of S3, S3 is a host of both S1, S2 and the second species has unlimited resources. The basic equations for this model constitute as three first order non-linear coupled ordinary difference equations. All possible equilibrium points are identified based on the model equations at two stages and criteria for their stability are discussed. Further the numerical solutions are computed for specific values of the various parameters and the initial conditions.
Keywords
Commensal, Equilibrium Point, Host, Oscillatory, Stable, Unstable
References
[01] Kot, M. (2001), Elements of Mathematical Ecology, Cambridge University Press, UK.
[02] Gillman, M. (2009), An Introduction to Mathematical Models in Ecology and Evolution, Wiley-Blackwell, UK.
[03] Arumugam, N. (2006), Concepts of Ecology, Saras Publication, India.
[04] Sharma, P.D. (2009), Ecology and Environment, Rastogi Publications, India.
[05] Ma, Z. (1996), The Study of Biology Model, Anhui Education Press, China.
[06] Murray, J. D. (1993), Mathematical Biology, Springer, New York.
[07] Sze-Bi Hsu. (2004), Mathematical Modeling in Biological Science, Tsing-Hua University, Taiwan.
[08] Papa Rao, A. V., Narayan, K. L. and Bathul, S. (2012), A Three Species Ecological Model with a Pray, Predator and a Competitor to both the Prey and Predator, International Journal of Mathematics and Scientific Computing, 2(1), 70 - 75.
[09] Shivareddy, K., Pattabhiramacharyulu, N.Ch. (2011), A Three Species Ecosystem Comprising of Two Predators Competing for a Prey, Advances in Applied Science Research, 2(3), 208 - 218.
[10] Srinivas, M. N. (2011), A Study of Bionomic Harvesting for a Three Species Ecosystem Consisting of Two Neutral Predators and a Prey, International Journal of Engineering Science and Technology, 3(10), 7491 - 7496.
[11] Kumar, N. P., Pattabhiramacharyulu, N.Ch. (2010), A Three Species Ecosystem Consisting of a Prey, Predator and a Host Commensal to the Prey, Int. J. Open Problems Compt. Math., 3(1), 92 - 113.
[12] Srinivas, N. C. (1991), Some Mathematical Aspects of Modeling in Bio-medical Sciences, Kakatiya University, Ph.D Thesis.
[13] Narayan, K. L., Pattabhiramacharyulu, N.Ch. (2007), A Prey-Predator Model with Cover for Prey and Alternate Food for the Predator and Time Delay, Int. Journal of Scientific Computing, 1, 7 - 14.
[14] Acharyulu, K. V. L. N., Pattabhiramacharyulu, N.Ch. (2010), An Enemy - Ammensal Species Pair With Limited Resources –A Numerical Study, Int. Journal Open Problems Compt. Math., 3, 339-356.
[15] Acharyulu, K. V. L. N., Pattabhiramacharyulu, N.Ch. (2011), An Ammensal-Prey with three species Ecosystem, International Journal of Computational Cognition , 9, 30 - 39.
[16] Kumar, N. P. (2010), Some Mathematical Models of Ecological Commensalism, Acharya Nagarjuna University, Ph.D. Thesis.
[17] Prasad, B. H. (2014), The Stability Analysis of a Three Species Syn-Eco-System with Mortality Rates. Contemporary Mathematics and Statistics, 2, 76-89.
[18] Prasad, B. H. (2014), A Study on Discrete Model of Three Species Syn-Eco-System with Limited Resources. Int. Journal Modern Education and Computer Science, 11, 38-44.
[19] Prasad, B. H. (2014), A Discrete Model of a Typical Three Species Syn- Eco – System with Unlimited Resources for the First and Third Species. Asian Academic Research Journal of Multidisciplinary, 1, 36-46.
[20] Prasad, B. H. (2015), A Study on the Discrete Model of Three Species Syn-Eco-System with Unlimited Resources. Journal of Applied Mathematics and Computational Mechanics, 14, 85-93.
[21] Prasad, B. H. (2015), On the Stability of a Three Species Syn-Eco-System with Mortality Rate for the Third Species. Applications and Applied Mathematics: An International Journal, 10, 521-535.
[22] Prasad, B. H. (2015), A Study on Discrete Model of a Typical Three Species Syn-Ecology with Limited Resources. International Journal of Animal Biology, 1, 69-73.
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - 2017 American Institute of Science except certain content provided by third parties.